# SDR A6WA201309024152

- Difficulty date: September 2, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FS 484 ANGLE HAD .2500" CRACK.  REPLACED LEFT INBD FS 484 ANGLE.
